Toggle Main Menu Toggle Search

ePrints

The natural distribution of survival

Lookup NU author(s): Dr Eugene Milne

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Milne EMG

Publication type: Article

Journal: Journal of Theoretical Biology

Year: 2008

Volume: 255

Issue: 2

Pages: 223-236

ISSN (print): 0022-5193

ISSN (electronic): 1095-8541

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jtbi.2008.07.021

DOI: 10.1016/j.jtbi.2008.07.021


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share